# SDR USAA2011110200012

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 57,830 hours, 22,236 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: L0248RP
- Condition: Damaged
- Location: L1 Door
- Part time: 56,486 hours, 25,216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BUSTLE STRAP LATCH BROKEN.  MAINTENANCE REPLACED L1 DOOR SLIDE IAW AIRBUS MAINTENANCE MANUAL 25-62-44-400-007.
